# SDR MALA100197

- Difficulty date: December 13, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 7,499 hours, 4,883 cycles
- Engine: Ge CF348C5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Frozen
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON TAKEOFF RECEIVED A GEAR DISAGREE WARNING.  RAN ABNORMAL CHECK LIST TO COMPLETION. WARNING WAS ON RT MAIN. REMOVED ICE FROM LT AND RT MLG SENSORS AS PERFORMED EXTENSION AND RETRACTION OF LANDING GEAR IAW AMM 32-30.  OPS CHECK GOOD AT THIS TIME. MX NOTIFIED.
